# SDR UHLA2014111900829

- Difficulty date: November 19, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 22,328 hours, 14,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065600433
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  FLOORBEAM AT FRAME 84 BETWEEN SEAT TRACKS. REPAIRED THE FLOORBEAM IAW  ETD2014-170-069009.
